# SDR DALA1146235657

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 27,459 hours, 10,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTING AT ROW 3 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
